# SDR AALA202403229748

- Difficulty date: December 11, 2023
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Frm 24 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT ELECTRONICS RACK 80VU LOWER RIGHT HAND LATERAL FORKEND FITTING WORN AT FR 24 AND S32R. REPLACED LATERAL FORKEND FITTING EA 350062.
